# SDR SWIA201438507

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N565SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120340
- Aircraft time: 32,842 hours, 44,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 7A LENS BROKEN.  INSTALLED EMERGENCY LIGHT LENS IAW AMM.
